# SDR IU62003F00001

- Difficulty date: February 4, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Adapter
- Part number: 624022
- Condition: Eroded
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EROSION AROUND STROKING PISTON PORT, FLUID FLOW.  STEEL SLEEVE PORT OR ALTERNATE SEAL.  (BS1,  NR 174248)
